U.S. doctors online nowAsk doctors free
A 22-year-old female asked:

How can i stop lorazepam?

2 doctor answers2 doctors weighed in
Dr. Pamela Pappas
Psychiatry 43 years experience
Gradually, with help: You would first talk with your physician about where you are concerning the symptoms for which Lorazepam was prescribed. If these are stable, you & your doctor can work out a gradual taper of your medicine. It depends on the starting dose & frequency. If you're having anxiety still, you may need further, different treatments before tapering lorazepam.
Dr. Jovita Anyanwu
Internal Medicine 31 years experience
See your doctor: It may be neccesary for your doctor to gradually wean you off it. This is to avoid benzodiazepam withdrawal. He may also decide to put you alternative to treat your problem.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 48-year-old female asked:
3 doctor answers4 doctors weighed in
A 40-year-old member asked:
1 doctor answer1 doctor weighed in
Last updated Nov 13, 2014

People also asked

Related topics

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.